# SDR DALA2024060605835

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0378472) CORROSION ON FLOOR SUPPORTS 2EA BTW STA 951-967 AND LBL=22-50 AT PAX CABIN. FLOOR SUPPORTS (2EA) BTW STA 951-967 AND LBL=22-50 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
